# SDR CKSA98108

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND SUSPECTED CORROSION BULGE AT FS 350 BETWEEN LONG 26 TO 27 RT ON OUTER SKIN.  REMOVED CORROSION IAW DC8 SRM 51-1-8.  CORROSION REMOVAL BEYOND LIMITS.  REMOVED DISCREPANT SKIN PLATING.  CUT OUT DAMAGED AREA, FABRICATED, TRIMMED, DRILLED, ALODINED, PRIMED, AND INSTALLED FILLERS AND DOUBLERS IAW COTNEY DWG D93-R56, DC8 SRM 51-1-8, 51-1-16, 51-1-21, 51-1-20D, 53-2-0 FIG 1F.  NON-ROUTINE NR 05100 TASK NR X0075.
